# SDR GQRR201306289952

- Difficulty date: April 24, 2013
- Submitted: June 28, 2013
- Operation: General aviation
- Filed by: Advantage Aviation Technologies II , LLC., repair station GQRR443L
- Aircraft: N139S
- Make and model: Piper PA-28-140
- Aircraft serial: 2820999
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 114180003
- Part serial: MDAG7404
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 8,066 hours, 6,144 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL OUT, THE ACFT SUSTAINED AN UN-COMMANDED STEERING INPUT AND SUBSEQUENTLY EXITED THE RUNWAY, DAMAGE WAS MINOR.  TESTING CONCLUDED THE FAILURE TO BE CAUSED BY THE RECENTLY O/H STEERING MANIFOLD.
